# SDR SWIA202501105

- Difficulty date: January 10, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 46,543 hours, 41,710 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Power Loss
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

COMPLETE LOSS OF AC POWER IN FLIGHT. ADG DEPLOYED AUTOMATICALLY. POWER LOSS OCCURRED WHILE SELECTING FLAPS 8. RAN QRC/QRH AND RESTORED ALL AC POWER. NORMAL LANDING AND TAXI IN.    (FLIGHT 5333 - FILED OPEN)
